He told me to take 2 at the same time one day a month for 3 months. Has anyone else ever used this for Tinea Vesicolor? With the dosage, I'm wondering how long it will take for the rash to go away. Has anyone else ever taken dosages in the way I was told? Thanks all for your help!
8 Jun 2010
Tinea versicolor is a long-term (chronic) fungal infection of the skin.
Oral ketoconazole is often prescribed but usually only for 10 days at a time. This dosage often has to be repeated throughout the year.
Have you had the infection for sometime? If so maybe your doctor wants to ensure that you get rid of it.
You may also like to try our forum to find others who have had tinea versicolor.
Read more: http://www.drugs.com/enc/tinea-versicolor.html#ixzz0qFWgbfwT
27 Sep 2010
I use an OTC called NIZORAL (Ketoconazole)--get it at Walmart--which is sold as a antidandruff shampoo. I use it as a whole body wash... check it out on wikipedia... No sense taking it orally... Use it all over everyday and you will see wonders... I've suffered thru years of this problem... Sulfur and Salisylic acid are old school... Check it out ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was traveling and I went to see a doctor about "tinea versicolor" that I have been having for 2 years he described to me Sporanox and i ...
1 answer • 12 Apr 2011
My boyfriend has tinea vesicolor on his chest, back, and arms which is an overgrowth of yeast on the skin. I was wondering since monistat treats ...
2 answers • 15 Oct 2011
Absorbine Athletes Foot - I've had this for 2 weeks and thought the tenactin and vinegar soaks were?
... curing it, but it came back with a vengeance this afternoon. Itching so bad that it is more like a stabbing pain. I'm soaking in vinegar and ...
1 answer • 28 Dec 2013
My tinea versicolor keeps coming back, I will take a round of ketaconozal and it will help for about
... a month and then it will return, is there anything that works for you?
2 answers • 12 May 2014
Hi, I'm an asian male in my mid-twenties with very unevenly pigmented skin on my back and stomach due to tinea versicolor. The tinea ...
0 answers • 8 Nov 2014